# SDR IPXA2020030652848

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-400
- Aircraft serial: 25867
- Aircraft time: 120,289 hours, 20,225 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Switch
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB, AC OOS **  RESULTED IN ATB ON CLIMBOUT PASSING =11000' WHILE ACCELERATING THROUGH 310 KTS WITH AUTOPILOT ENGAGED "STAB TRIM 2", "STAB TRIM 3" ADVISORY EICAS MSG ILLUMINATED ALONG WITH >AUTOPILOT CAUTION MSG.  EMERGENCY DECLARED, JETTISONED 110,000# OF FUEL, REBALANCED FUEL & PERFD DAMAGE ASSESS BEFORE LANDING. EMERG TERMINATED IN TAXI.COMPLETED BOW TS-B747-274000721Ï¿½ALL TESTS COMPLETED SATISFACTORILYÏ¿½R/R TRIM CNTL SWITCHES MM27-41-1-401 & FCC-C MM 22-1-01/MM 22-10-00/501. R/R OF SRM-L MM 27-41-01 FCU-C, MM 27-51-51 AND STAB POSITION TRANSMITTER CENTER MM 27-48-01.
